# SDR ASAA2021070235244

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 486 hours, 232 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND. RAN QRH PROBLEM SOLVED. GROUNDED - YES. C/W B737-9 IFIM TASK 34-61-00-810-918 FOR FAULT CODE 346 621 48. INITIAL EVALUATION OPS TEST CHECKS OK. NO DEFECTS NOTED. REF B737-9 AMM 34-61-00.
